Taş, EmreYurdakadim, TuğbaGirgin Atlıhan, Özlem2019-05-132019-05-132018Taş, E. ,Yurdakadim, T., Atlıhan, O. G. (2018). Korovkin type approximation theorems in weighted spaces via power series method. Operators and Matrices, 12(2), 529-535.1846-3886https://doi.org/10.7153/OAM-2018-12-32https://hdl.handle.net/11491/1744In this paper we consider power series method which is also member of the class of all continuous summability methods. We study a Korovkin type approximation theorem for a sequence of positive linear operators acting from a weighted space C?1 into a weighted space B?2 with the use of the power series method which includes both Abel and Borel methods. We also consider the rates of convergence of these operators. © 2018, Element D.O.O.. All rights reserved.eninfo:eu-repo/semantics/openAccessKorovkin Type TheoremPower Series MethodRates of ConvergenceWeighted SpaceKorovkin type approximation theorems in weighted spaces via power series methodArticle12252953510.7153/OAM-2018-12-32N/AQ3